# SDR DALA2018111506636

- Difficulty date: November 13, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 48,400 hours, 25,192 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Part time: 49,881 hours, 26,274 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED ON CIDS PANEL EPSU EXT LOAD FWD L FAULT DISPLAYED, FOUND WIRES 3351-5108 AND 3351-5109 BROKEN BETWEEN 2819VCA AND 2821VC, REPAIRED DAMAGED AND REPLACED SLIDE AND EPSU 10WL
